Papers / Articles

In Journals

  1. (with H. Maier) On the size of an expression in the Nyman-Beurling-Baez-Duarte criterion for the Riemann Hypothesis, Canadian Mathematical Bulletin (to appear).
  2. (with H. Maier) Asymptotics for moments of certain cotangent sums for arbitrary exponents, Houston Journal of Mathematics (to appear).
  3. (with B. Yang) Equivalent properties of a Hilbert-type integral inequality with the best constant factor related to the Hurwitz zeta function, Annals of Functional Analysis (to appear).
  4. (with B. Yang) A half-discrete Hilbert-type inequality in the whole plane related to the Riemann zeta function, Applicable Analysis, DOI: 10.1080/00036811.2017.1313411.
  5. From a cotangent sum to a generalized totient function, Applicable Analysis and Discrete Mathematics, 11(2017), 369–385.
  6. (with Y. -H. Lee and S. -M. Jung) Uniqueness theorems on functional inequalities concerning cubic-quadratic-additive equation, Journal of Mathematical Inequalities, 12(1)(2018), 43–61.
  7. (with H. Maier) The maximum of cotangent sums related to Estermann's zeta function in rational numbers in short intervals, Applicable Analysis and Discrete Mathematics, 11(2017), 166–176.
  8. (with H. Maier) Asymptotics for moments of certain cotangent sums, Houston Journal of Mathematics, 43(1)(2017), 207-222.
  9. (with B. Yang) Equivalent conditions of a Hardy-type integral inequality related to the extended Riemann zeta function, Advances in Operator Theory, 2(3)(2017), 237- 256.
  10. (with H. Maier) Large gaps between consecutive prime numbers containing perfect k-th powers of prime numbers, Journal of Functional Analysis, 272(2017) 2659-2696.
  11. (with H. Maier) The ternary Goldbach problem with a prime and two isolated primes, Proceedings of the Steklov Institute of Mathematics, 296(2017), 183-197. Also translated in Russian and published in Trudy Matematich. Instituta im. V.A. Steklova, 296(2017), 192-206.
  12. (with H. Maier) Generalizations of a cotangent sum associated to the Estermann zeta function, Communications in Contemporary Mathematics, 18(1)(2016), 89 pages, DOI: 10.1142/S0219199715500789.
  13. (with M. R. Abdollahpoura and R. Aghayaria) Hyers-Ulam stability of associated Laguerre differential equations in a subclass of analytic functions, Journal of Mathematical Analysis and Applications, 437(2016), 605- 612.
  14. (with H. Maier) The rate of growth of moments of certain cotangent sums, Aequationes Mathematicae, 2015, 90(3)(2016), 581- 595.
  15. (with H. Maier) Large gaps between consecutive prime numbers containing square-free numbers and perfect powers of prime numbers, Proceedings of the American Mathematical Society, 144(2016), 3347 - 3354.
  16. (with B. Yang) On a Hardy-Hilbert-type inequality with a general homogeneous kernel, International Journal of Nonlinear Analysis and Applications, 7(1)(2016), 249-269.
  17. (with H. Maier) The order of magnitude for moments for certain cotangent sums, Journal of Mathematical Analysis and Applications, 429(1)(2015), 576-590.
  18. (with B. Yang) A Hilbert-type integral inequality in the whole plane related to the hypergeometric function and the Beta function, Journal of Mathematical Analysis and Applications, 428(2)(2015), 1286-1308.
  19. (with S. -M. Jung and C. Mortici) On a functional equation of trigonometric type, Applied Mathematics and Computation, 252(2015), 294-303.
  20. (with C. Mortici) On the growth rate of divergent series, Journal of Number Theory, 147(2015), 499–507.
  21. On the representation of the number of integral points of an elliptic curve modulo a prime number, The Ramanujan Journal, Springer, 36(3)(2015), 483–499.
  22. (with B. Yang) On a multidimensional Hilbert-type integral inequality associated to the Gamma function, Applied Mathematics and Computation, 249(2014), 408-418.
  23. (with C. Mortici and S. -M. Jung) On the stability of a functional equation associated with the Fibonacci numbers, Abstract and Applied Analysis, Volume 2014 (2014), Article ID 546046, 6 pages.
  24. (with B. Yang) On a multidimensional half-discrete Hilbert-type inequality related to the hyperbolic cotangent function, Applied Mathematics and Computation, 242(2014), 800–813.
  25. (with S. -M. Jung) A linear functional equation of third order associated to the Fibonacci numbers, Abstract and Applied Analysis, Volume 2014 (2014), Article ID 137468.
  26. A cotangent sum related to zeros of the Estermann zeta function, Applied Mathematics and Computation, 240(2014), 161–167.
  27. (with S. -M. Jung and D. Popa) On the stability of the linear functional equation in a single variable on complete metric groups, Journal of Global Optimization, 59(2014), 165–171.
  28. (with Y. -H. Lee and S. -M. Jung) On an n-dimensional mixed type additive and quadratic functional equation, Applied Mathematics and Computation, 228(2014), 13–16.
  29. (with B. Yang) A multidimensional half-discrete Hilbert-type inequality and the Riemann zeta function, Applied Mathematics and Computation, 225(2013), 263–277.
  30. (with B. Yang) On half-discrete Hilbert’s inequality, Applied Mathematics and Computation, 220(2013), 75–93.
  31. (with G. V. Milovanović) Some properties of a hypergeometric function which appear in an approximation problem, Journal of Global Optimization, 57(2013), 1173–1192.
  32. (with P. Mihăilescu) Public key cryptography, number theory and applications, Newsletter, European Mathematical Society, 86(2012), 25–30.

In collected volumes

  1. (with B. Yang) A half-discrete Hardy-Hilbert-type inequality with a best possible constant factor related to the Hurwitz zeta function, In: Progress in Approximation Theory and Applicable Complex Analysis: In the Memory of Q. I. Rahman, Springer, 2017, 183-218.
  2. (with H. Maier) Asymptotics and equidistribution of cotangent sums associated to the Estermann and Riemann zeta functions, In: From Arithmetic to Zeta-Functions. Number Theory in Memory of Wolfgang Schwarz, Springer, Basel, 2016, 277-293.
  3. (with L. Tóth) Trigonometric representations of generalized Dedekind and Hardy sums via the discrete Fourier transform, In: Analytic Number Theory. In honor of Helmut Maier's 60th birthday, Springer, New York, 2015, 329-343.
  4. (with B. Tams and P. Mihăilescu) Current challenges for IT security with focus on Biometry, In: Computation, Cryptography, and Network Security, Springer, New York, 2015, 461-491.
  5. (with B. Yang) Parameterized Yang-Hilbert-type integral inequalities and their operator expressions, In: Computation, Cryptography, and Network Security, Springer, New York, 2015, 635-736.
  6. (with B. Yang) A multidimensional Hilbert-type integral inequality related to the Riemann zeta function, In: Applications of Mathematics and Informatics in Science and Engineering, Springer, New York, 2014, 417–433.
  7. (with P. Mihăilescu) Computational number theory and cryptography, In: Applications of Mathematics and Informatics in Science and Engineering, Springer, New York, 2014, 349–373.